# SDR REXA2016101301927

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,224 hours, 21,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A VERY BAD ODOR OF EXHAUST IN FLIGHT DECK WHEN TEMP IS TURN UP.  REMOVED AND INSPECTED WATER SEPERATOR FOR SIGNS OF OIL IAW AMM 21-51-13.  NO SIGNS OF OIL OR ANY FLUID.  PERFORMED INSPECTION OF ACM IAW AMM 21-51-13.  LEFT ACM OIL WAS A FEW SHADES DARKER THAN THE RIGHT ACM. SYSTEM OPERATES AS DESIGNED
